Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 55-65
http://dx.doi.org/10.1155/S0161171299220558

q-series, elliptic curves, and odd values of the partition function

2401 S. Hills Dr., Missoula, MT 59803, USA

Received 28 January 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nicholas Eriksson, “ -series, elliptic curves, and odd values of the partition function,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 55-65, 1999. doi:10.1155/S0161171299220558